# SDR SWAA2022013153590

- Difficulty date: December 15, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 38,945 hours, 23,467 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 120.30 AT 19 INCH FROM FRONT SPAR LT HORIZONTAL STAB ; 2021-567111 / [01] PERFORMED HFEC INSPECTION OF THE CUT EDGE OF THE STIFFENER AND WEB AS PER NDT MANUAL D637239 PART 06 51-00-00 PROCEDURE 23 NO CRACKS FOUND.  PERFORMED PERMANENT REPAIR ON INSPAR RIB LOCATED STAB STA 120.30 AT 19 INCH FROM FRONT SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 FIGURE 202 DETAIL A AND B737-700 SRM 51-40-02.  PERFORMED PERMANENT REPAIR ON INSPAR RIB LOCATED STAB STA 120.30 AT 19 INCH FROM FRONT SPAR LT HORIZONTAL STAB IAW  SRM 55-10-09-2R-4 REPAIR 4 FIGURE 202 DETAIL A AND B737-700 SRM 51-40-02.
